Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 4

All articles in this issue are freely accessible.

Construction of complete embedded self-similar surfaces under mean curvature flow. Part I.
Xuan Hien Nguyen.
Trans. Amer. Math. Soc. 361 (2009), 1683-1701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465812
Parabolic Kazhdan-Lusztig polynomials for Hermitian symmetric pairs
Francesco Brenti.
Trans. Amer. Math. Soc. 361 (2009), 1703-1729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465813
Propagation of Gevrey regularity for solutions of the Boltzmann equation for Maxwellian molecules
Laurent Desvillettes, Giulia Furioli and Elide Terraneo.
Trans. Amer. Math. Soc. 361 (2009), 1731-1747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465814
On the unfolding of simple closed curves
John Pardon.
Trans. Amer. Math. Soc. 361 (2009), 1749-1764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465815
Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals
Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev.
Trans. Amer. Math. Soc. 361 (2009), 1765-1790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465816
On the homotopy of finite $ CW$-complexes with polycyclic fundamental group
Mihai Damian.
Trans. Amer. Math. Soc. 361 (2009), 1791-1809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465817
The Sato-Tate conjecture on average for small angles
Stephan Baier and Liangyi Zhao.
Trans. Amer. Math. Soc. 361 (2009), 1811-1832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465818
Immersions of surfaces into aspherical 3-manifolds
Tahl Nowik.
Trans. Amer. Math. Soc. 361 (2009), 1833-1852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465819
Algebraic shifting and graded Betti numbers
Satoshi Murai and Takayuki Hibi.
Trans. Amer. Math. Soc. 361 (2009), 1853-1865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465820
Reducible and $∂$-reducible handle additions
Ruifeng Qiu and Mingxing Zhang.
Trans. Amer. Math. Soc. 361 (2009), 1867-1884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465821
Homotopy on spatial graphs and the Sato-Levine invariant
Thomas Fleming and Ryo Nikkuni.
Trans. Amer. Math. Soc. 361 (2009), 1885-1902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465822
On the dynamics of homology-preserving homeomorphisms of the annulus
Marc Bonino.
Trans. Amer. Math. Soc. 361 (2009), 1903-1923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465823
Small principal series and exceptional duality for two simply laced exceptional groups
Hadi Salmasian.
Trans. Amer. Math. Soc. 361 (2009), 1925-1947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465824
On the nonexistence of nontrivial involutive $n$-homomorphisms of $C^{⋆}$-algebras
Efton Park and Jody Trout.
Trans. Amer. Math. Soc. 361 (2009), 1949-1961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465825
Non-local Dirichlet forms and symmetric jump processes
Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann.
Trans. Amer. Math. Soc. 361 (2009), 1963-1999
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2465826
Geometry of limit sets for expansive Markov systems
Katrin Gelfert and Michał Rams.
Trans. Amer. Math. Soc. 361 (2009), 2001-2020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465827
Wormholes in ACH Einstein manifolds
Olivier Biquard and Yann Rollin.
Trans. Amer. Math. Soc. 361 (2009), 2021-2046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465828
Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity
Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan.
Trans. Amer. Math. Soc. 361 (2009), 2047-2084
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465829
The cokernel of the Johnson homomorphisms of the automorphism group of a free metabelian group
Takao Satoh.
Trans. Amer. Math. Soc. 361 (2009), 2085-2107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465830
Deformations of singularities and variation of GIT quotients
Radu Laza.
Trans. Amer. Math. Soc. 361 (2009), 2109-2161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465831
Weighted polynomials and weighted pluripotential theory
Thomas Bloom.
Trans. Amer. Math. Soc. 361 (2009), 2163-2179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465832
Relatively inherently nonfinitely q-based semigroups
Marcel Jackson and Mikhail Volkov.
Trans. Amer. Math. Soc. 361 (2009), 2181-2206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465833
On zeros of some entire functions
Rostyslav O. Hryniv and Yaroslav V. Mykytyuk.
Trans. Amer. Math. Soc. 361 (2009), 2207-2223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465834
An algebraic model for chains on $ΩBG^{^{∧}}_{p}$
Dave Benson.
Trans. Amer. Math. Soc. 361 (2009), 2225-2242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2465835
American Mathematical Society